# SDR F3LA200700291

- Difficulty date: October 18, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION IN THE AFT OTBD NUTPLATE HOLE OF THE L2 DOOR SILL FWD GIRT BAR FITTING MOUNT PLATE.  PERFORMED ROTO PROBE INSPECTION ON HOLE IAW NTM 51-10-01, PAGES 601-622 AND AND FOUND A CRACK BETWEEN RIVET HOLE AND FASTENER HOLE.  REMOVED DAMAGE AND PERFORMED HFEC, NO DEFECTS FOUND.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND INSTALLED NEW NUTPLATE ON REPAIR DOUBLER.  WORK ACCOMPLISHED IAW SRM 53-41-14, 51-74-00, 51-10-01, 51-10-08, 51-11-13, 51-75-12, 51-42-11 AND EA A9-53R-12218.
